# SDR CA131023011

- Difficulty date: October 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,353 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bushing
- Part number: FA3819
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,075 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HRS SCHEDULED INSPECTION, 1 OF THE TAIL ROTOR DRIVESHAFT, REAR SECTION OUTER BEARING BUSHING WAS FOUND WITH OVERHEAT DAMAGED CAUSED BY THE HOT ENGINE GASES, TO THE POINT WERE THE RUBBER MELTED AGAINST THE DRIVE SHAFT FAIRING.  PART WAS REPLACED  SINCE THE ACFT HAS BEEN MODIFIED WITH A LTS 101-700D2 ENGINE IAW STC SR01647SE.
